default-icon
Pain killers effects
I got addicted to taking ultracet tablets everyday. Sometimes I take 2 tablets, i usually don't get sound sleep so I started using these tablets regularly since 3 months. Before I use to take these for get some relief from pain but gradually I start using these for sleep. I know these will give very adverse effects on kidney but I have no idea what to do for get better sleep. I ordered hemp oil and the tablets brand name called NIDRA also. I don't know how they gonna work on me !!! I'm so worried about my kidney functioning now, I didn't notice any kind of problems related to kidney as of now but if I want to check my kidney functioning so what are the tests I need to do. Please someone answer my question and clear my confusion. Thanks
101 Views v

Answers (10)

Like the answers? Consult privately with the doctor of your choice

Test name for kidney function is RFT or KFT. According to ayurveda headache is the sign of increased dosha in body due to irregular life style. Change your food habits, your life style. Manasmitra vati and saraswataristha, ashwagandha powder can be taken for sound sleep, anxiety and depression
Next Steps
but first of all finding cause of headache and its treatment according to increased dosha is necessary. please contact with detailed history .
Health Tips
decrease dose of tramadol gradually. have your food on time avoid overeating ,avoid junk food, do meditation pranayam and yoga.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +153
Consult with a doctor
Online now
Go for Homoeopathic Medicine, it's safe for you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't take painkillers so many times.  It can be very harmful to you.  Once get a  RFT. Then send a picture or consult with a nearby doctor. For homeopathic management consult me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
KFT is the name for kidney function test.If there are no symptoms need not worry. Just destress yourself with proper diet n sleep. To get adequate sleep you can take tab stresscom 1 bd with milk or water.
Next Steps
consult through practo
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello dear, don't worry,U should detox your body with  only Papaya, only melon only, watermelon 1-2-3 days respectively to get rid of adverse effects of medication, Take Brahmi Vati 2 tabs at night, Saraswatarist 4 tsf bid with equal amount of water after meals, Satavarex Zandu 2 tsf bid with milk
Next Steps
U can consult online through Practo platform for further advice
Health Tips
Madhur Tikta Kashaya ras dominant simple food coconut water pomegranate juice watermelon Cucumber etc walnuts almonds pistachio Draksha anjeer Sprouted seeds butter Cow's pure ghee,Banana with milk,at night ,onion,Kairy at dinner,Do Yogasana Shirshasana Sarvangasana Surya Namaskar Bhramari pranayam Anulom-Vilom kapalbhanti Bhastrika Udgeeth etc
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Do a RFT
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Suddenly stopping this medication(ultracet) may cause withdrawal, especially if you have used it for a long time or in high doses. To prevent withdrawal, low your dose slowly. Note for any withdrawal symptoms such as restlessness, mental/mood changes (including anxiety, trouble sleeping, thoughts of suicide), watering eyes, runny nose, nausea, diarrhea, sweating, muscle aches, or sudden changes in behavior. When this medication is used for a long time, it may not work as well.
Next Steps
Please reduce your every dose by 50% for atleast 10days and observe for withdrawal signs and symptoms. Do it under supervision of a doctor.
Health Tips
Take plenty of liquids but no hard drinks and no smoking, to keep yourself well hydrated. Also take balanced but light food.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi dear a homeopathic constitutional treatment will give you best results naturally You can slowly taper and start natural Homeopathic remedies for cure You can easily take an online consultation for further treatment guidance Medicines will reach you via courier services
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Test RFT , Avoid ultracet.Cap Atoz gold od for 15 days
Next Steps
Review if symptoms persist
Health Tips
Drink plenty of water
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi You should do test called Renal function test You should avoid taking medications without consulting a doctor. For sound sleep you will need - Sleep hygiene -lifestyle modifications -Increase physical activity -Stress management -Also you can do head massage with generous amount of hair oil on regular basis Himtaj oil can be used
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.